# SDR A6WA200440134

- Difficulty date: September 9, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 3,782 hours
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 122, LIGHTNING STRIKE DAMAGE AT FS 235.00, STR 15R.  BLENDED DAMAGE AND ENSURED ARE IS CRACK FREE IAW REO 601R-53-11-814.
